I started to have a migraine around 10 last night. i took two sumatriptan succitate because one never works. i got up around 6 in the morning with a migraine. i took two excedrin extra strength and the migraine was gone by 10. i started having menstrual cramps not too long after. i took another two excedrin around 1 in the afternoon for the cramps and i had a coke because i was told the caffeine could help prevent headaches. i took my final dose of excedrin about 6 in the evening for the cramps and ive been sipping on the bottle of coke. its after 3 in the morning...i cant sleep because my hands are numb...could this be because of the caffeine?
TAKING TOO MUCH EXCEDRIN CAN BE HARMFUL.
YOU SHOULDN'T TAKE NO MORE THAN 2 CAPSULES A DAY. I SUFFER FROM MIGRAINES, I TAKE 2 EXCEDRIN WITH A FEW SIPS OF COCA COLA ALONG WITH A NAP, I WAKE UP FEELING WEAK BUT BEST BELIEVE ITS BETTER THAN HAVING THAT HORRIBLE PULSE IN YOUR HEAD.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.